# SDR SWIA200211511

- Difficulty date: November 24, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 14,706 hours, 19,342 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE INFLIGHT RECEIVED A LOW RESERVOIR PRESSURE LIGHT.  WHEN EXTENDING GEAR THE MAIN PUMP LOW PRESSURE LIGHT ILLUMINATED.  TURNED ELECTRIC PUMP TO ON.  IMMEDIATELY LOW LEVEL LIGHT ILLUMINATED AND GAUGE WENT TO 0.  PRESSURE FLUCTUATED BUT FLAPS CAME DOWN.  PRESS DROPPED WHEN ELECTRIC PUMP OFF.  TIGHTENED LOOSE HYDRAULIC LINE FITTING AT RIGHT ENGINE FIREWALL AND REPLACED ENGINE DRIVEN HYDRAULIC PUMP.  RAN RIGHT ENGINE 30 MINUTES.  NO LEAKS.
